Top
20
Doctor insights on: Can Amoxicillin Make You Tired

Share
1

1
On day 4/5 taking 500mg amoxicillin 3 times a day. Can't wake up in mornings, extreme tiredness, is this side affect?

On day 4/5 taking 500mg amoxicillin 3 times a day. Can't wake up in mornings, extreme tiredness, is this side affect?

No. Something's up.: Tiredness isn't a common side effect of amoxicillin; it could be a residual from whatever infection amoxicillin was trying to treat, or it could represent some other problem unrelated or indirectly related to amoxicillin (for instance, kidney damage causing an electrolyte imbalance). In any case, you should talk to the doctor who prescribed amoxicillin for you or use HealthTap Prime to get answers ...Read more

Amoxicillin (Definition)

Amoxicillin is in the penicillin class of antibiotics. All penicillins are distinguished by the presence of a beta-lactam ring, and are known to kill bacteria by inhibiting synthesis (production) ...Read more


2

2
Is it possible that amoxicillin make me feel tired?

Is it possible that amoxicillin make me feel tired?

No: No. That is not recognized side effect. But assuming you are taking it because you are ill, the illness may be affecting you. ...Read more

4

4
Please tell me, could amoxicillin make me tired and not want to eat?

Yes: Either alone or interaction with other medications. Call your physician especially if you have other symptoms like a rash or difficulty breathing or swallowing or any severe dizziness or nausea/vomiting. ...Read more

6

6
I am recovering from two weeks of cold/sinus symptoms and taking amoxicillin. I'm tired, but I want to exercise. Is it better for me to rest?

I am recovering from two weeks of cold/sinus symptoms and taking amoxicillin. I'm tired, but I want to exercise. Is it better for me to rest?

Sinus: Your body tells you, exercise can be refresshing but if your head is hurting when you bend down or you are coughing, you probably need to give it some rest until you fully recover. ...Read more

See 1 more doctor answer
7

7
I am on amoxicillin (875 mgs) for a sinus infection and after taking it, I can't help but feel really tired. Can the medication cause this?

I am on amoxicillin (875 mgs) for a sinus infection and after taking it, I can't help but feel really tired. Can the medication cause this?

Fatigue: Any medications may have very mild or significant side effects. Serious side effects such as anemia, liver or kidney toxicity may in turn cause significant fatigue. Infection by itself can make you feel tired also. See your doctor for screening blood work if your fatigue symptoms persist or worsen dramatically ...Read more

10

10
I was given amoxicillin for a sinus infection. The medication worked, but when I ran out, I feel facial pain and fatigue again. What should I do?

Sinusitis: Hello. It sounds like your sinusitis is still present. Another round of antibiotics may be needed. Also a different antibiotic with better coverage for resistant bacteria may help resolve your infection. If that doesn't resolve your infection then an ENT evaluation may be needed. Good luck. ...Read more

See 2 more doctor answers
11

11
I'm currently on metronidazole 400g 3 tablets a day and amoxicillin 500g 6 tablets a day, I'm on these due to a infection, I feel tired an drowsy?

I'm currently on metronidazole 400g 3 tablets a day and amoxicillin 500g 6 tablets a day, I'm on these due to a infection, I feel tired an drowsy?

Not sure what type: Of infection you are treating with the above antibiotics, but chances are your symptoms may be more related to the disease course than the actual antibiotics. Metronidazole is known to cause some GI symptoms including nausea and vomiting, anorexia and fatigue, so it is possible that you are feeling effects of that drug. Thanks for trusting in HealthTap. ...Read more

See 1 more doctor answer
12

12
Can augmentin (amoxicillin and clavulanate) cause severe fatigue and weakness?

Can augmentin (amoxicillin and clavulanate) cause severe fatigue and weakness?

Yes: Augmentin (amoxicillin and clavulanate) can change the microbial makeup of the GI tract and can lead to diarrhea and potentially loss of essential electrolytes, fluids and nutrients.
These then can cause fatigue and weakness. ...Read more

See 1 more doctor answer
13

13
Have an URI for 3 weeks on augmentin (amoxicillin and clavulanate) for 6 days still feeling tired and lousy is this normal?

Have an URI for 3 weeks on augmentin (amoxicillin and clavulanate) for 6 days still feeling tired and lousy is this normal?

URI: It can take a lot out of you, if you finish your course and you still feel bad you need to tell your doctor for further treatment and investigation of your symptoms. ...Read more

14

14
I am experiencing cough (more at night), fatigue, left swollen tonsil and excess saliva. Doc put me on amoxicillin, had this for over a week?

Virus? Allergy?: Most illnesses like this are due to common respiratory viruses or allergies, and these do not respond to any kind of antibiotic. Perhaps amoxicillin was worth a try, but no surprise it hasn't helped. Check back with the doctor treating you. Good luck! ...Read more

16

16
My son finished amoxicillin 4 days ago. Yesterday he woke up with fatigue & body aches + headache. This morning the rash subsided but now vomiting?

My child is ill: This very well may be a reaction or side effect in the GI tract of the antibiotic. If your child is improving then we have time to wait and watch. But, if there is any fever, increasing lethargy or unresponsiveness you may want to call your doctor on call. ...Read more

17

17
I am experiencing toothache. The following also describe me: Headache, Fatigue, and Swollen face. Need penicillin not amoxicillin. Medicare and disa?

I am experiencing toothache. The following also describe me: Headache, Fatigue, and Swollen face. Need penicillin not amoxicillin. Medicare and disa?

Meds: Amoxicillin is penicillin. Antibiotics will NOT cure infected tooth, only slow spread and severity of infection. Probably need extraction or root canal treatment. You need to see your Dentist before meds run out. ...Read more

See 2 more doctor answers
19

19
Fatigue, malaise, weight loss, low grade fever. ASO screen >400. On oral amoxicillin, 10 days. No better. What needs to be checked next? What tests?

Strep test: Did you have earlier ASO titer which then documented rise of ASO? If you truly had strep infection which was not sensitive to Amoxil (amoxicillin) there are plenty of others available. Your doc should speak to the ID maven at your local hospital and ask for advise on treatment in your particular zone. ...Read more

20

20
Have URI went to doc on augmentin (amoxicillin and clavulanate). I am on my 6 day still feeling lousy and so tired is this normal?

Have URI went to doc on augmentin (amoxicillin and clavulanate). I am on my 6 day still feeling lousy and so tired is this normal?

Virus: You more than likely have a viral respiratory illness and the antibiotic will not change its course, only add symptoms from its side effects. Symptom management, hydration and rest should help you recover more quickly. Recheck with your dr if not improving in next couple days. ...Read more

Dr. Philip Miller
1,140 Doctors shared insights

Amoxil (Definition)

Amoxil is a third generation penicillin which is a kind of penincillin type drug (anti-bacterial ...Read more